# SDR AALA202508258910

- Difficulty date: July 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 34,812 hours, 15,188 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: **REPEAT ISSUE** LAVATORY-D DOOR LOCK DIFFICULT TO LOCK AND UNLOCK.  LAVATORY-D ASSEMBLY REMOVED AND SENT FOR REPAIR TO TULE SHOP 2705, ON BOW 0518217, NR 85 SHOP ORDER VT90, OPERATIONAL CHECK OF LOCK GOOD.
